A characterization of semi-chebyshevian sets in a metric space

Authors

  • Costică Mustăţa Tiberiu Popoviciu, Institute of Numerical Analysis, Romanian Academy, Romania
Abstract views: 221

Abstract

Not available.

Downloads

Download data is not yet available.

References

Mustăţa, Costică, On the best approximation in metric spaces. Rev. Anal. Numér. Théor. Approx. 4 (1975), no. 1, 45--50, MR0531660.

Singer, Ivan, Cea mai bună aproximare în spaţii vectoriale normate prin elemente din subspaţii vectoriale. (Romanian) [Best approximation in normed vector spaces by elements of vector subspaces] Editura Academiei Republicii Socialiste România, Bucharest 1967 386 pp., MR0235368.

Downloads

Published

1978-08-01

How to Cite

Mustăţa, C. (1978). A characterization of semi-chebyshevian sets in a metric space. Anal. Numér. Théor. Approx., 7(2), 169–170. Retrieved from https://ictp.acad.ro/jnaat/journal/article/view/1978-vol7-no2-art6

Issue

Section

Articles